ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2014 , Volume 19 , Issue 8

Special issue in honor of Avner Friedman

Select all articles

Export/Reference:

Preface
Urszula Ledzewicz, Marek Galewski, Andrzej Nowakowski, Andrzej Swierniak, Agnieszka Kalamajska and Ewa Schmeidel
2014, 19(8): i-ii doi: 10.3934/dcdsb.2014.19.8i +[Abstract](854) +[PDF](447.1KB)
Fractional variational principle of Herglotz
Ricardo Almeida and Agnieszka B. Malinowska
2014, 19(8): 2367-2381 doi: 10.3934/dcdsb.2014.19.2367 +[Abstract](1221) +[PDF](236.5KB)
A singularly perturbed age structured SIRS model with fast recovery
Jacek Banasiak and Rodrigue Yves M'pika Massoukou
2014, 19(8): 2383-2399 doi: 10.3934/dcdsb.2014.19.2383 +[Abstract](937) +[PDF](408.7KB)
Systems described by Volterra type integral operators
Dorota Bors, Andrzej Skowron and Stanisław Walczak
2014, 19(8): 2401-2416 doi: 10.3934/dcdsb.2014.19.2401 +[Abstract](1029) +[PDF](378.4KB)
A nonlocal problem describing spherical system of stars
Marcin Bugdoł and Tadeusz Nadzieja
2014, 19(8): 2417-2423 doi: 10.3934/dcdsb.2014.19.2417 +[Abstract](789) +[PDF](284.7KB)
Analysis of two quasistatic history-dependent contact models
Xiaoliang Cheng, Stanisław Migórski, Anna Ochal and Mircea Sofonea
2014, 19(8): 2425-2445 doi: 10.3934/dcdsb.2014.19.2425 +[Abstract](949) +[PDF](440.6KB)
Existence of unbounded solutions of a linear homogenous system of differential equations with two delays
Josef Diblík, Radoslav Chupáč and Miroslava Růžičková
2014, 19(8): 2447-2459 doi: 10.3934/dcdsb.2014.19.2447 +[Abstract](1021) +[PDF](408.9KB)
An explicit coefficient criterion for the existence of positive solutions to the linear advanced equation
Josef Diblík, Klara Janglajew and Mária Kúdelčíková
2014, 19(8): 2461-2467 doi: 10.3934/dcdsb.2014.19.2461 +[Abstract](1044) +[PDF](305.1KB)
Modeling DNA thermal denaturation at the mesoscopic level
Marina Dolfin and Mirosław Lachowicz
2014, 19(8): 2469-2482 doi: 10.3934/dcdsb.2014.19.2469 +[Abstract](1024) +[PDF](394.5KB)
Existence of weak solutions for non-local fractional problems via Morse theory
Massimiliano Ferrara, Giovanni Molica Bisci and Binlin Zhang
2014, 19(8): 2483-2499 doi: 10.3934/dcdsb.2014.19.2483 +[Abstract](1116) +[PDF](442.4KB)
Two-stage model of carcinogenic mutations with the influence of delays
Urszula Foryś and Beata Zduniak
2014, 19(8): 2501-2519 doi: 10.3934/dcdsb.2014.19.2501 +[Abstract](1078) +[PDF](2547.5KB)
Parameter estimation of systems with delays via structural sensitivity analysis
Krzysztof Fujarewicz and Krzysztof Łakomiec
2014, 19(8): 2521-2533 doi: 10.3934/dcdsb.2014.19.2521 +[Abstract](958) +[PDF](599.0KB)
Multiple periodic solutions to a discrete $p^{(k)}$ - Laplacian problem
Marek Galewski and Renata Wieteska
2014, 19(8): 2535-2547 doi: 10.3934/dcdsb.2014.19.2535 +[Abstract](904) +[PDF](376.2KB)
A global implicit function theorem and its applications to functional equations
Dariusz Idczak
2014, 19(8): 2549-2556 doi: 10.3934/dcdsb.2014.19.2549 +[Abstract](1073) +[PDF](345.4KB)
On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points
Rafał Kamocki and Marek Majewski
2014, 19(8): 2557-2568 doi: 10.3934/dcdsb.2014.19.2557 +[Abstract](999) +[PDF](393.7KB)
The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion
Piotr Kowalski
2014, 19(8): 2569-2580 doi: 10.3934/dcdsb.2014.19.2569 +[Abstract](1110) +[PDF](204.1KB)
Multiple solutions for Dirichlet nonlinear BVPs involving fractional Laplacian
Tadeusz Kulczycki and Robert Stańczy
2014, 19(8): 2581-2591 doi: 10.3934/dcdsb.2014.19.2581 +[Abstract](843) +[PDF](355.6KB)
Periodic solutions to differential equations with a generalized p-Laplacian
Adam Lipowski, Bogdan Przeradzki and Katarzyna Szymańska-Dębowska
2014, 19(8): 2593-2601 doi: 10.3934/dcdsb.2014.19.2593 +[Abstract](949) +[PDF](323.7KB)
Variational approach to stability of semilinear wave equation with nonlinear boundary conditions
Andrzej Nowakowski
2014, 19(8): 2603-2616 doi: 10.3934/dcdsb.2014.19.2603 +[Abstract](926) +[PDF](402.3KB)
Generalized fractional isoperimetric problem of several variables
Tatiana Odzijewicz
2014, 19(8): 2617-2629 doi: 10.3934/dcdsb.2014.19.2617 +[Abstract](1006) +[PDF](347.1KB)
A note on the existence and properties of evanescent solutions for nonlinear elliptic problems
Aleksandra Orpel
2014, 19(8): 2631-2639 doi: 10.3934/dcdsb.2014.19.2631 +[Abstract](760) +[PDF](361.8KB)
On a nonlinear age-structured model of semelparous species
Ryszard Rudnicki and Radosław Wieczorek
2014, 19(8): 2641-2656 doi: 10.3934/dcdsb.2014.19.2641 +[Abstract](860) +[PDF](429.9KB)
Sufficient conditions for strong local optimality in optimal control problems with $L_{2}$-type objectives and control constraints
Heinz Schättler, Urszula Ledzewicz and Helmut Maurer
2014, 19(8): 2657-2679 doi: 10.3934/dcdsb.2014.19.2657 +[Abstract](1099) +[PDF](650.5KB)
On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type
Ewa Schmeidel, Karol Gajda and Tomasz Gronek
2014, 19(8): 2681-2690 doi: 10.3934/dcdsb.2014.19.2681 +[Abstract](838) +[PDF](373.4KB)
Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences
Ewa Schmeidel and Robert Jankowski
2014, 19(8): 2691-2696 doi: 10.3934/dcdsb.2014.19.2691 +[Abstract](965) +[PDF](303.8KB)
The meaning of sensitivity functions in signaling pathways analysis
Jaroslaw Smieja, Malgorzata Kardynska and Arkadiusz Jamroz
2014, 19(8): 2697-2707 doi: 10.3934/dcdsb.2014.19.2697 +[Abstract](990) +[PDF](365.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]